Author Topic: New Short term User  (Read 593 times)

[Buddie]

New Short term User
« on: March 24, 2022, 06:27:56 pm »
Hi,
So I only used a small amount of Klon 6 times over the period of 3 weeks back in Jan for insomnia. On week one I only took .25 on Monday and Tuesday, (Remainder of week just CBD/Melatonin/Zzquil.) I had a pretty big panic attack at the end of week one and took a break and took nothing on week two. I was still having sleep issues so on week 3 I then took .25 on Monday, skipped tuesday, and then took .50 on Wed-Fri (3 consecutive days) and then just stopped CT. I had some insane panic attacks after stopping and the sleep has continued to be horrendous. I tried tradnazone for 3 days straight after stopping K and then just dropped off as well. Should I still be having symptoms over 50 days out? just trying to understand if this is just rebound anxiety or if there is some kind of withdrawal still happening (Many zero nights of sleep) . I'm noticing I'm twitching in the legs as I'm trying to sleep (Could be sleep deprivation) but any input would be appreciated. One other note is I took Protonix PPI for 20 days in December, and felt like it increased my anxiety and panic attacks which may have actually led to the insomnia prior to taking Klon.
thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #1 on: March 24, 2022, 09:10:35 pm »
Thanks for including the information about the Protonix PPI because as I was reading your post I wondered if your continued anxiety and sleep issues were a return of the condition that you were put on the drug to treat.  Don't get me wrong, benzo's are to blame 99% of the time when people show up here but your use sounds too brief and sporadic for your body to become dependent.  I've seen it happen in as little as 10 days though so be aware. 

I looked up side effects from the Protonix, and it doesn't mention insomnia or anxiety but even if what you're feeling is benzo withdrawal, it should pass fairly quickly.  Short term users can usually begin to see relief in a few weeks, not like long term users who will take months and years to recover.


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #2 on: March 24, 2022, 09:19:00 pm »
Thanks for the reply! Yes I was not on long but looking back I'm kind of concerned that I didnt do a small taper because the panic attacks and insomnia was insane after I just dropped off. In your experience does it matter if the short term rebound is really bad and will affect long term? Most people are saying that I didn't actually show withdrawal symptoms and it was actually just really bad rebound anxiety but im not sure. I was prescribed for insomnia and racing heart at night and the past 50 days have been the most anxiety and insomnia ive ever experienced (there are still decent days mixed in but I do feel like I'm going crazy and have gone to the ER once already!) I still have DP/DR, Light sensitivity as well..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #3 on: March 24, 2022, 10:38:39 pm »
Wow, classic benzodiazepine withdrawal symptoms, I'm afraid I'm going to have to go back on my first impression of your situation, it has to be the Klonopin and what we do here is believe you when you say you're suffering with them.  I know everyone else in your world will tell you differently but what you're describing fits perfectly. 

I'm actually glad you stopped how and when you did, it won't affect your recovery, it just makes it a little more unpleasant but tapers are difficult too so at least now you're off the drug.  Please read chapter 3 of  The Ashton Manual, it will list your symptoms and why you feel them.  This is to keep you out of the ER and hopefully reassure you that what you're feeling are just symptoms that while unpleasant shouldn't be cause for seeking medical attention.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #4 on: March 25, 2022, 02:26:01 am »
Thanks again for the info [...]. So in your opinion there is no case at this point to reinstating? I basically held out through the worst of it (out of body DP/DR) and even though I still don't feel right I'm thinking I don't want to ever touch them again. My ocd is telling me that I'm permanently screwed up now though ugh...hoping the 3 month mark will make the difference
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #5 on: March 25, 2022, 12:41:05 pm »
I don't see a reason for going back on the drug, if you're somewhat functional then I feel pushing through is your best option.  Hey, it doesn't have to be your OCD telling you these lies, everyone here knows about the benzo lies, we have a thread about it.  Benzo Lies That Have Been Busted

I hope the three month mark will be kind to you but acceptance and distraction are your best tools for getting through this.  I so looked forward to my 6 month mark because I built it up to be some kind of positive milestone in my mind, it didn't go well so after that I stopped setting myself up for devastating disappointment.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #6 on: March 25, 2022, 01:08:07 pm »
Thanks again [...], I feel like I'm becoming less functional, (maybe from the continual lack of sleep?) Sleeping very little ... If the functionality keeps declining is there ever a case to try to re taper 2 months out? Just still kicking myself cause I know how bad I was feeling the first two weeks and I just pushed through it
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #7 on: March 25, 2022, 02:48:00 pm »
I honestly don't see how reinstating and tapering would do you any good, many members have tried to reinstate felt no relief then they're stuck on the drug facing another taper gaining nothing in the process. 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #8 on: March 25, 2022, 03:38:37 pm »
Thanks Again [...], and yes I agree, I'm not going to reinstate. BTW would you happen to be familiar with Tradnazone? I took for 3 days right after I dropped off of Klon thinking it would help. Im hearing you should taper Tradnazone as well but then again not sure if you only take 3 days worth. Just wondering if I could be dealing with lingering symptoms from that short term use. Or maybe I'm just overthinking it all due to lack of sleep and thats causing the increased anxiety!  :) anyway thanks for the input!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Short term User
« Reply #9 on: March 25, 2022, 07:24:35 pm »
I've taken Trazodone before, I'm not familiar with Tradnazone but if it's the same thing I don't believe taking it for 3 days would cause any sort of dependence or need for a taper.  I found it didn't help me with sleep but it sure made me groggy and sluggish the next day.

Overthinking is stressful and stress in my opinion is the number one contributor to increased symptom severity so I hope you'll try to distract yourself from all of this so you won't aggravate your symptoms.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.